MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 4712
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that following pocket closure at an subcutaneous implantable cardioverter defibrillator (s-icd) implant a lateral x-ray was performed which showed the electrode had inadvertently been implanted in the lower side of the sternum.It was believed that the tunneling tool had been slightly near the ensiform cartilage when the electrode was being positioned.The electrode was successfully repositioned with no additional adverse patient effects reported.

Brand Name
EMBLEM S-ICD ELECTRODE DELIVERY SYSTEM
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key10805783
Report Number2124215-2020-23867
Device Sequence Number19114712
Product Code LWS
UDI-Device Identifier00802526591907
UDI-Public00802526591907
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110042/S102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Model Number4712
Device Catalogue Number4712
Device Lot Number25289657
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR